Bulletin of the American Mathematical Society

New sphere packings in dimensions 9–15

John Leech and N. J. A. Sloane

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 5 (1970), 1006-1010.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532201

Mathematical Reviews number (MathSciNet)
MR0266056

Zentralblatt MATH identifier
0198.55103

Subjects
Primary: 5245

Citation

Leech, John; Sloane, N. J. A. New sphere packings in dimensions 9–15. Bull. Amer. Math. Soc. 76 (1970), no. 5, 1006--1010. https://projecteuclid.org/euclid.bams/1183532201


Export citation

References

  • 1. J. Leech, Notes on sphere packings, Canad. J. Math. 19 (1967), 251-267. MR 35 #878.
  • 2. M. J. E. Golay, Binary coding, Trans. IRE PGIT-4 (1954), 23-28. MR 19, 622.
  • 3. D. Julin, Two improved block codes, IEEE Trans. Information Theory IT-11 (1965), 459.
  • 4. J. Leech and N.J.A.Sloane, Sphere packing and error-correcting codes (to appear).
  • 5. N. J. A. Sloane and D. S. Whitehead, A new family of single error-correcting codes, IEEE Trans. Information Theory (to appear).
  • 6. J. Leech, Five-dimensional non-lattice sphere packings, Canad. Math. Bull. 10 (1967), 387-393. MR 36 #3236.
  • 7. J. Leech, Six and seven dimensional non-lattice sphere packings, Canad. Math. Bull. 12 (1969), 151-155.
  • 8. E. Witt, Über Steinersche Systeme, Abh. Math. Sem. Hansischen Univ. 12 (1938), 256-264.
  • 9. Haim Hanani, On quadruple systems, Canad. J. Math. 12 (1960), 145-157. MR 22 #2558.
  • 10. J. Leech, Some sphere packings in higher space, Cand. J. Math. 16 (1964), 657-682. MR 29 #5166.
  • 11. A. Korkine and G. Zolotareff, Sur les formes quadratiques, Math. Ann. 6 (1873), 366-389.
  • 12. T. W. Chaundy, The arithmetic minima of positive quadratic forms. I, Quart. J. Math. Oxford Ser. 17 (1946), 166-192. MR 8, 137.
  • 13. E. S. Barnes, The construction of perfect and extreme forms. II, Acta. Arith. 5 (1959), 205-222. MR 21 #6360.
  • 14. H. S. M. Coxeter and J. A. Todd, An extreme duodenary form, Canad. J. Math. 5 (1953), 384-392. MR 14, 1066.